# SDR DALA2019073004489

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 54,600 hours, 31,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL IN THE CABIN AFTER LANDING.THE SMELL IS STRONGER IN THE AFT CABIN, BUT IS STILL PRESENT UP TO THE FLAT DECK. INSPECTED A/C, APU, ENGINES, FUEL DRAINS. NO LEAKS FOUND. INOP APU. PERFORMED PNEU DUCT BURN OUT W/ENGINES PER AMM. 21-53-00 PG 201. NO FUEL NOTED AFTER BURN. REPLACED COALESCER BAGS. (LP#5821592)
